Drug Induced Philosophy
Ask me anything
Submit
Archive
Posted on 24th Jul at 8:06 AM, with 4 notes
idontwanttorelapse replied to your post“Maybe consider going into a detox facility? Benzo withdrawals can kill, please be careful.”
idontwanttorelapse
What about standard psychiatric in-patient facilities? (I’m not the one who sent the ask it just came up on my dash)
Both of those places would turn me away and they’re too pricey. I wouldn’t want to spend a year in a psych ward anyways. Do you know how boring those places are? The majority of patients are there for attempted suicide or depression, they’re incapable of holding conversations lasting longer than a few minutes.
Ah, the only thing I can do is talk to my doctor.
Posted on 24th Jul at 7:50 AM, with 5 notes
Anonymous asked: Maybe consider going into a detox facility? Benzo withdrawals can kill, please be careful.

Detox facilities don’t accept those taking Benzodiazepine’s because the withdrawals can last from months to years.

Pretty fucked up considering it’s the only drug you can die withdrawing from.

Posted on 24th Jul at 6:10 AM, with 4 notes
rumetzen replied to your post“These withdrawals are hell. I thought tapering down would help but…”
rumetzen
…heroin?
Nope. Just Xanax after 6 years. Ah, the funny thing is, these Benzo withdrawals are apparently worse than heroin withdrawals. I didn’t expect that from a pharmaceutical drug, but Google proved me wrong.
Posted on 24th Jul at 6:05 AM, with 4 notes

Physically I feel like I’m gonna die, my heart’s racing, everything hurts, my skin is fucking burning, and strangely I actually feel more anxious being alone. Mentally I feel like I’m already dead. I need some kind of distraction but I can’t bring myself to even turn the TV on. Apparently switching from full bars twice a day to quarter’s every few hours is dangerous and not a successful way to ween off, but I’m kind of fucked now. The script is almost gone. I don’t know what to do, I can’t possibly take care of myself like this. It’s been two days since I ate and two days since I slept. I feel like an agoraphobic zombie.

I’m supposed to go to work in 2 hours, I’ll have to call in sick. I don’t care if I get fired, I can’t work for 12 hours like this.

Posted on 24th Jul at 3:28 AM, with 2 notes

These withdrawals are hell. I thought tapering down would help but it’s still almost as bad as going cold turkey.

Why am I on the only drug that has potentially fatal withdrawals? It makes me more anxious knowing that, and I constantly feel sick and twitchy. My mind is racing so fast that it’s incredibly painful. I can’t sleep or eat, it feels like I’m going to die. I have nobody to really talk to this about, or anyone in my life that can even slightly comprehend what I’m going through.

Posted on 24th Jul at 1:49 AM
Anonymous asked: Midol works for migraines hon :* If you've already tried others

I actually took a Midol not long after I posted that, realizing there was APAP in it.

Posted on 23rd Jul at 11:55 PM

This migraine just won’t go away.

Posted on 23rd Jul at 7:32 PM
Anonymous asked: wait can you snort it or would that not be wise?

You can snort it as long as it’s crushed up very fine. With snorting the high will be stronger but will not last as long and the come down will feel worse.

Personally I think you should just take it orally. Snorting drugs obviously causes harsh damage to your nose, throat, and lungs.

Posted on 23rd Jul at 7:00 PM, with 2 notes
Anonymous asked: Is there anything to do to get the same high from adderall rx as the instant release?

It’s Adderall XR (extended release), and yes you can make them IR (instant release) pretty easily.

Adderall XR comes in capsules containing beads, the reason it’s extended release is because of those beads. If you crush the beads up you will find each one contains a small amount of powder.

Pour your beads out of the capsule and into a shot glass or small cup and use something to crush them up with. I usually use a tube of chap stick with a completely flat end to do this. After the beads are finely ground into powder pour it out onto a flat surface with some objects blocking at least two sides so you can prevent any remaining unnoticed beads from rolling away, you can than crush the remaining beads on the flat surface.

After that get a card and move the powder into the shape of a line. Take the larger half of your capsule and place the card at one end of the line, put the capsule at the other end of the line and scoop the powder into it, you may have to repeat this several times. Often a bit of powder will stick to the inside of the glass you crushed it up in, or you may not be able to get all of it into the capsule. If this happens your best option is to just lick the remaining powder off and deal with the taste.

Start
00:00 AM